Zimmermann, Karl
Points of order p of generic formal groups
Annales de l'institut Fourier, Tome 38 (1988) no. 4 , p. 17-32
Zbl 0644.14016 | MR 90a:14065
doi : 10.5802/aif.1148
URL stable : http://www.numdam.org/item?id=AIF_1988__38_4_17_0

Il y a beaucoup d’analogues entre les courbes elliptiques et les groupes formels de hauteur finie. Dans cet article on utilise les groupes formels génériques de Lubin-Tate pour développer pour les points d’ordre p sur un groupe formel, les idées de structure de niveau et l’accouplement e n déjà connus dans la théorie des courbes elliptiques.
There are many similarities between elliptic curves and formal groups of finite height. The points of order p of a generic formal group are studied in order to develop the formal group analogue (applied to points of order p) of the concept of level structure and that of the e n -pairing known in elliptic curve theory.

Bibliographie

[1] E. Artin, Algebraic Numbers and Algebraic Functions, Gordon and Breach, New York, 1967. MR 38 #5742 | Zbl 0194.35301

[2] E. Artin, Geometric Algebra, Interscience Publishers, New York, 1957. MR 18,553e | Zbl 0077.02101

[3] V. G. Drinfel'D, Elliptic modules, Math. USSR Sbornik, Vol. 23, N° 4, (1974), 561-592. MR 52 #5580 | Zbl 0321.14014

[4] N. Katz and B. Mazur, Arithmetic Moduli of Eliptic Curves, Princeton University Press, New Jersey, 1985. Zbl 0576.14026

[5] S. Lang, Elliptic curves : Diophantine analysis, Springer Verlag 1978. MR 81b:10009 | Zbl 0388.10001

[6] J. Lubin, One parameter formal Lie groups over p-adic integer rings, Ann. of Math., 81 (1965), 380-387.

[7] J. Lubin and J. Tate, Formal complex multiplication in local fields, Ann. of Math., 81 (1965), 380-387. MR 30 #3094 | Zbl 0128.26501

[8] J. Lubin and J. Tate, Formal moduli for one parameter formal Lie group, Bull. Soc. Math. France, 94 (1966), 49-60. Numdam | MR 39 #214 | Zbl 0156.04105

[9] J. Lubin, Canonical subgroups of formal groups, Trans. Amer. Math. Soc., 251 (1979), 103-127. MR 80j:14039 | Zbl 0431.14014

[10] J. Lubin, The local Kronecker-Weber Theorem, Trans. Amer. Math. Soc., 267 (1981), 133-138. MR 82i:12017 | Zbl 0476.12014

[11] M. Nagata, Local Rings, Interscience Publishers, New York, 1962. MR 27 #5790 | Zbl 0123.03402